# SDR 2003F00501

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Corroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 1 ENGINE THRUST REVERSER C-DUCT, LEFT, WITH CORROSION ON UPSIDE.  REPAIRED LEFT THRUST REVERSER IAW RE 2078006, REF CV03-0917-01.  (M)
